Tammy, I'm sorry that your question wasn't answered in a timely manner. I suspect that the antiinflammatory drug was a glucocorticosteroid such as prednisolone and one of the side effects of such a steroid is polyuria (increased volume of urine). Most worrisome, however, is Narla's symptoms. Pain in the neck in a febrile dog suggests a spinal meningitis. Her swollen neck which I suspect is due to a lymphadenopathy (swollen lymph nodes), snotty nose and conjunctivitis with discharge concomitant with her neck pain are pathognomonic (particularly indicative) of canine distemper. Has this possibility been discussed with you?
Shar Pei fever (amyloidosis) won't show up at 9 weeks of age. If a steroid weren't administered to Narla I have to consider that she was given subcutaneous fluids that she's now excreting or her kidneys are abnormal. Have her notty nose and eyes improved as well?
I suspect that the injection was a steroid. Give the vet a call to confirm that as it would be responsible for all that urine.
You're quite welcome. I can't set a follow-up in this venue so please return to our conversation - even after rating - with an update at your convenience. You can bookmark this page for ease of return.
Thank you for your kind accept. I appreciate it.